# SDR FDEA202506191008

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 63,481 hours, 41,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 5PN5310512R1
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLANGE STRAP UNDER CABIN FLOOR PNL #222 MDF B STA 396 DOT# 204-16 REMOVED & REPLACED STRAP UNDER FLOOR PANEL #222 MDF AT STA 396 IAW SRM 53-10-51-2R-  1, PARTMARK PER GMM 7-1-1001, STRAP FABRICATED ON VTMAE TRAVELER #T25/1818344 MAJOR   REPAIR.
